Full controllability of linear systems the differential equations with variables coefficients
I. S. Potapova1
|Annotation||In article the problem of full controllability of linear system is studied the differential equations with management of a special kind, are found Necessary and sufficient conditions of full controllability, it is investigated Problem of reduction of a matrix with variables to a diagonal kind, necessary and sufficient conditions nonexceptional Transformations.|
|Keywords||Linear systems of the differential equations, The full controllability, fundamental matrix.|
1The post-graduate student of chair of Mathematics and technique of teaching of mathematical disciplines, Ryazan State University after S.A. Esenin, Ryazan; firstname.lastname@example.org.
Citation: I. S. Potapova, "[Full controllability of linear systems the differential equations with variables coefficients]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,12:1 (2010) 74–78 (In Russian)